# SDR AALA2018042009039

- Difficulty date: April 15, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 23,605 hours, 12,340 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568127202006
- Part serial: 20186
- Condition: Low Pressure
- Location: Center Tank
- Part time: 20,392 hours, 10,736 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER FUEL TANK PUMP NR 2 HAD LOW PRESSURE.   REPLACED THE FUEL PUMP IAW AMM 28-21-51-00-400-002A.
